# SDR DALA1227023121

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY FLOOR SUPPORT SEAT TRACK CROWN -Y765 HAS 3 AREAS OF PITTING CORROSION BETWEEN FR20 AND FR23 BLENDED AREAS IAW A319 SRM 51-73-00.  DIMENSIONS OF REWORKED AREA: L=2" W=.500" D=0.032".  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-15.  REMOVED DAMAGED SEAT TRACK -Y765 IAW 319 SRM 51-42-11.  RECEIVED NEW SEAT TRACK.  INSTALLED NEW SEAT TRACK -Y765 IAW A319 SRM 51-42-11.
